Previous |  Up |  Next

Article

Title: Sequential completeness and $\{0,1\}$-sequential completeness are different (English)
Author: Mišík, Ladislav
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 34
Issue: 3
Year: 1984
Pages: 424-431
Summary lang: Russian
.
Category: math
.
MSC: 03E50
MSC: 54A20
MSC: 54E52
idZBL: Zbl 0568.54003
idMR: MR761425
.
Date available: 2008-06-09T15:01:16Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101968
.
Reference: [1] B. Balcar J. Pelant, P. Simon: The space of ultrafiliers on N covered by nowhere dense sets.Fund. Math. 110 (1980), 11-24. MR 0600576
Reference: [2] R. Frič: On E-sequentially regular spaces.Czechoslovak Math. J. 26 (101), 1976, 604 - 612. MR 0428240
Reference: [3] R. Frič, M. Hušek: Projectively generated convergence of sequences.Czechoslovak Math. J. 33 (108), 1983, 525-536. MR 0721083
Reference: [4] J. Novák: On convergence spaces and their sequential envelopes.Czechoslovak Math. J. 15 (90), 1965, 74-100. MR 0175083
.

Files

Files Size Format View
CzechMathJ_34-1984-3_11.pdf 1.294Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo